# SDR CA110223001

- Difficulty date: February 21, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 13,080 hours
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Condition: Failed
- Location: Mlg
- Part time: 15,796 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON 21 FEB. 2011, THE ACFT DEPARTED. AFTER GEAR UP SELECTION THE CREW GOT A "GEAR DISAGREE" MESSAGE AND NOTED THAT THE NOSE GEAR HAD NOT RETRACTED. THE ACFT RETURNED AND LANDED NORMALLY.  THE FAULT COULD BE DUPLICATED IN THE HANGAR ON JACKS. T/S REVEALED THAT THE NLG SELECTOR VALVE HAD FAILED. THE VALVE WAS REPLACED AND GEAR SWINGS CARRIED OUT SUCCESSFULLY. NLG SELECTOR VALVE PN 750006000, SN 1557. PART TSN 15796, CSN 12382. ACFT TSN 15794, CSN 12381.
